# SDR ASOA01056

- Difficulty date: May 16, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N245AS
- Make and model: Emb EMB-120
- Aircraft serial: 120075
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Garlock Seal
- Part number: 3022375
- Condition: Leaking
- Location: Accy Gear Box
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 4857 - DURING FLIGHT FROM DFW TO ICT, PASSENGER REPORTED SEEING FLUID LEAKING OUT OF THE LEFT ENGINE.  THE CREW VERIFIED THE LEAK AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY IN ICT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND OIL LEAKING FROM THE DRAIN TUBE FOR THE STARTER GENERATOR.  MAINTENANCE REMOVED AND REPLACED THE STARTER GENERATOR GARLOCK SEAL.  OPS AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
